Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PWPager08

Should I stop using the regimen?

Recommended Posts

So I've been on the regimen for over two months, maybe about 9 weeks or so. And my face is red, greasy, still have breakouts, and have red marks that will not go away. My question to you guys is, should I continue this? Yes, it has helped reduce my number of breakouts, but is it worth it? Also, what could I do if I stopped using it? My face gets greasy only after the moisturizer, but i need it to keep my from flaking, its cetaphil lotion, seems to be the only one to stop flakes effectively. Anyway, would salyic acid in the morning and bp at night be a good idea? Maybe the nutragena line of acne stress control? Any help or advice on where I should go from now is appreciated.

Share this post


Link to post
Share on other sites

Hi,

Try to give it 3 good months of strict use, then if you feel it just isn't working out you can seek other treatment options.

In the meantime you might want to switch moisturizers if that is the main problem for you. There are others that are less greasy than Cetaphil.

Also, please read this link: http://www.acne.org/faq.html#notworking

And this one too:http://www.acne.org/regimen-biggest-mistakes.html

Let's be sure there aren't any other factors that may be hindering your progress.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×